# SDR QXEA2012071200656

- Difficulty date: July 12, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR HINGE ARM HAS CHAFE DAMAGE ON LOWER SURFACE.  SMOOTHED OUT CHAFE DAMAGE IAW SRM 51-14-00-02-03.  BLENDED AREA CONFIRMED CRACKFREE REF NTM 51-00-06-910-801 PT 1.  MAPPED DAMAGED AREA AND SUBMITTED TO ENGINEERING.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-52-803.  RESTORED ALODINE AND SURFACE PROTECTION IAW RD 8/4-52-803.  IDENTIFIED HINGE IAW RD 8/4-52-803.  COMPLIED WITH TASK CARD RD 8/4-52-803.
